# SDR QXEA200701516

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 10,886 hours, 7,649 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON FLIGHT 4277, RECEIVED A PROX SYSTEM 2 FAULT STATUS MESSAGE.  RETURNED TO GATE.  MAINTENANCE PLACED ON MEL NR 52-70-4A.  AIRCRAFT RETURNED TO SERVICE.
